A bound on H\"older regularity for $\overline \partial$-equation on pseudoconvex domains in $\mathbb C^n$ with some comparable eigenvalues of the Levi-form
Bull. Korean Math. Soc. 2021 Vol. 58, No. 3, 781-794
Published online May 6, 2021
Printed May 31, 2021
Sanghyun Cho
Sogang University
Abstract : \noindent Let $\Omega $ be a smoothly bounded pseudoconvex domain in $\cn $ and assume that the $(n-2)$-eigenvalues of the Levi-form are comparable in a neighborhood of $z_0\in \bo$. Also, assume that there is a smooth 1-dimensional analytic variety $V$ whose order of contact with $\bo$ at $z_0$ is equal to $\eta$ and $\Delta_{n-2}(z_0)<\infty$. We show that the maximal gain in H\"older regularity for solutions of the $\dbar$-equation is at most $\frac {1}{\eta}$.
Keywords : H\"older estimates of $\dbar$, finite type, comparable Levi-forms
MSC numbers : Primary 32W05, 32T25, 32F18
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd